MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY
Model Number DIGITALDIAGNOST C50
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.The issue reported was ball tube dropped from telescopic to the lowest position and hit the examination table after an external power outage while device was sitting idle.This malfunction would likely to cause or contribute to a serious injury if this were to recur.Based on the available information, this issue has been determined to be a reportable event.Philips has started the investigation of this event.
 
Additional Manufacturer Narrative
Philips received a complaint on the digital diagnost c50 system indicating that the tube hit the examination table which occurred after scanning (normal shutdown).The device was in standby mode without patient involvement.There was no rescan performed and no allegation of death or serious injury.It was judged preliminarily over the phone that the cs suspension counterweight was unbalanced.Customer contacted a third party for repair and the device was operational after the repair was completed.No repair was performed by philips.Based on the information available, the cause of the reported problem was due to cs suspension counterweight being unbalanced.The device was operational after repairs were completed by a third party.The investigation concludes that no further action is required at this time.Internal cross reference: complaint #(b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.The issue reported was ball tube dropped from telescopic to the lowest position and hit the examination table after an external power outage while device was sitting idle.This malfunction would likely to cause or contribute to a serious injury if this were to recur.Based on the available information, this issue has been determined to be a reportable event.Philips has completed the investigation of this event.
 
Additional Manufacturer Narrative
On 01-sep-2025 during a retrospective review of this report, it was identified that the udi information was inadvertently omitted.Additionally, the response to "labeled for single use? (rfb)" was incorrectly selected.This follow-up submission is being made to provide the complete and accurate udi data and to correct the erroneous selection.Following is the corrections made pertaining to emdr report number 3009529630-2023-00023 parent record ((b)(6)): product udi: changed from "blank" to "(b)(4), sn (b)(6)" response to "labeled for single use? (rfb)" was changed from "yes" to "no.".

Brand Name
DIGITALDIAGNOST C50
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key18070842
Report Number3009529630-2023-00023
Device Sequence Number7585421
Product Code KPR
UDI-Device Identifier00884838082366
UDI-Public(01)00884838082366
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation 505
Remedial Action Repair,Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C50
Device Catalogue Number712201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer10/23/2023
10/23/2023
Initial Report FDA Received Date11/05/2023
Supplement Report FDA Received Date12/20/2023
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown